# SDR AALA20110422PHX01

- Difficulty date: April 21, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N575AM
- Make and model: Doug DC-9-82
- Aircraft serial: 53152
- Aircraft time: 57,420 hours, 29,463 cycles
- Engine: Pwa JT8D217C
- System (JASC): 7320 · Fuel Controlling System
- Part: Spring
- Condition: Broken
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED LEFT ENGINE LOST THRUST POWER.  EMERGENCY DECLARED FLIGHT RETURNED PHX LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  FOUND LEFT FUEL SHUT-OFF LEVER SPRING BROKEN.  REPLACED SPRING.  SYSTEM GROUND CHECK NORMAL OPERATION.
